“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7770
School of Mathematics
  Title:   A generalization of the Jacobson radical
  Author(s): 
1.  A. R. Naghipour
2.  A. H. Yamini
  Status:   Published
  Journal: Bull. Korean Math. Soc.
  Vol.:  41
  Year:  2004
  Pages:   599-608
  Supported by:  IPM
  Abstract:
Let R be an associative ring with identity and J(R) be the Jacobson radical of R. In this paper we investigate the generalization of the Jacobson radical of R, J*(R) say. Also, we study the rings that J*(R)=J(R).

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right